# SDR DALA2019061703592

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 51,380 hours, 35,448 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO THE DEPARTURE AIRPORT FOLLOWING THE #2 TIRE FAILURE ON TAKEOFF ROTATION. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH THE #1 AND #2 TIRES. THERE WAS SOME DAMAGE FOUND ON LMLG WHEEL WELL DOWN LOCK CONDUIT, LMLG DOWN/UP LOCK SENSORS, AND LMLG SPRAY DEFLECTOR. ALL DAMAGE WAS REPAIRED AND PARTS REPLACED. REPORTED AS AN SDR DUE TO DAMAGE CAUSED BY FAILED TIRE DEBRIS NOTED ON LP #6138548). (LP #6138544)
